| Model Number |
CI-1601-04 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003); Lack of Effect (4065)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing electrode migration.The recipient presented with no auditory response to stimulation.Intraoperative x-ray reportedly indicated full insertion.Ct imaging confirmed the electrode array was located in the middle ear space.The recipient is not currently using the device.Revision surgery is scheduled.